# SDR DALA2022051703403

- Difficulty date: May 14, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 86,841 hours, 18,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 CREW REST EXIT LIGHT (WALK LEFT) EL001 INOPERATIVE, CORRECTIVE ACTION: FWD TO MCO AND PLACARD PER MEL 33-51-01D (8429861)
